# SDR ASAA2017042720796

- Difficulty date: April 27, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A812646
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CORRODED BS 951, RBL 51.  ACFT GROUNDED.   REMOVED CORROSION, PERFORMED HFEC INSPECTIONS, PERFORMED VISUAL INSPECTION OF ADJACENT STRUCTURE, FABRICATED, ALODINED, PRIMED, AND INSTALLED A REPAIR.  APPLIED BMS 5-23 IAW EA 800-53EA-18800.
